- Associated Press - Thursday, January 25, 2018

NEW HAVEN, Conn. (AP) - New Haven officials have issued a public health alert after four people overdosed on drugs within a one-hour period.

Authorities issued the alert Thursday afternoon and said the overdoses apparently were linked to a bad batch of the synthetic marijuana drug known as “K2.”

Officials say one person is in an induced coma and two other victims went into cardiac arrest but survived. Police corrected an earlier report that the person in a coma had died.

The health alert said that there was a serious spike in street drug overdoses and any street drugs can cause death.

Copyright © 2019 The Washington Times, LLC.

The Washington Times Comment Policy

The Washington Times welcomes your comments on Spot.im, our third-party provider. Please read our Comment Policy before commenting.

 

Click to Read More and View Comments

Click to Hide